# SDR SAI070601

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N1037
- Make and model: Cessna 208B
- Aircraft serial: 0334
- Aircraft time: 6,437 hours, 8,955 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 06111800
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO BRAKING EFFECT TO RT BRAKE. REMOVED AND REPLACED BRAKE ASSY. COULD NOT FIND LEAKING SOURCE FROM REMOVED BRAKE ASSY. SENT REMOVED BRAKE ASSY IN FOR OVERHAUL. WAITING ON OVERHAUL WORK REPORT.
